Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Back and testicle pain after masturbation, nausea, pain, prostate normal. What does this mean?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 577 Questions
Question
im hurting in lower back and testicles after masturbating. can some one tell me what this means. i also become nauseated . have had my prostate checked with lab and exam and everything is ok. the pain will last for a 3-4 days and will start to ease up.
Posted Sat, 28 Apr 2012 in Men's Health
 
 
Answered by Dr. Rajiv goel 11 hours later
Dear,

Thanks for the query.

The pain that you describe post mastrubation is probably due to tightness and stretch of the perineal muscles.

It is likely to settle in a day or two. So do not worry. I would suggest you to relax, destress yourself. If the pain and discomfort is troubling you, you may start yourself on alpha blockers under the care of your family doctor.

This pain is unlikely to be caused by any cancer. Stop worrying about prostatic cancer or any other cancer.

Hope this answers your query. Should you have any additional concerns, I will be available to address them. Please do accept the answer if you do not have any further query.

Regards
Above answer was peer-reviewed by
 
Follow-up: Back and testicle pain after masturbation, nausea, pain, prostate normal. What does this mean? 3 hours later
The pain last 3-4 days. Then it slowly goes away. So you think it's because of my age and stretching the muscle. So for my age this is normal? What is an alpha blocker? Thanks XXXXXXX
 
 
Answered by Dr. Rajiv goel 1 hour later
Dear,

Thanks for the query.

The pain has nothing to do with your age. There are alpha blockers drugs available in the market such as tamsulosin, alfuzocin, etc. They relax the prostate and hence the surrounding tissues. It has significantly lessened the pain in the patients I have treated in my practice.

You may discuss with your physician who can help you by prescribing this medicine to you.

Hope this answers your query. Do accept the answer if you do not have any further query.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor